# SDR SWIA202405080419

- Difficulty date: April 19, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N272SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000734
- Aircraft time: 12,684 hours, 9,992 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 84
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RH FLOOR SEAT TRACK END IS CORRODED AT FRAME 84.   (C-CHECK RO 5/7/2024)   PERFORMED SEAT TRACK REPAIR ON R/H FLOOR SEAT TRACK END FR 84 REF SRM 53-23-10/REPAIR 04P.THIS REPAIR DOES NOT EFFECT THE WEIGHT AND BALANCE
